# SDR SCNA20240506233

- Difficulty date: April 30, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 58,219 hours, 22,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR BRACKET IS TOO TIGHT. ADJUSTED 1R GIRT BAR BRACKET REF AMM 25-66-00. A/C OKAY FOR SERVICE
